I am a 29-year-old male. During sex, my penis seems to lose erection quickly to a semierect state, making it hard to penetrate. My penis also has a slight bend. Are there any medications or exercises, food I can focus on?
Welcome to icliniq.com.
Erectile dysfunction is a major issue and requires proper diagnosis and treatment. It is mainly either psychological or organic. Psychological causes have few reasons like stress and exhaustion from hard work.
Usually, psychological causes will still maintain morning erections and hardness. Organic causes are secondary to diabetes or hypertension and some times to medications or hormonal imbalance and weight gain.
Medications like anti-hypertension medications or antidepressants, hormonal causes like reduction in testosterone level cause ED.
Investigations needed are fasting blood sugar, blood lipid profile, and testosterone levels. Management reduction of stress like solving issues causing it exercise is useful as well.
I am sure as you are 29, you do not have hypertension or diabetes and not on medication otherwise, please get back to me. If you are overweight try to do physical activities and modify your diet. Medications can be used like tablet Sildenafil 50 mg once every week can improve erection. Please follow up on updating me more about your case and investigations requested for further management.
Was this answer helpful?|
Query: Hello doctor, I am a 31-year-old male with a height of 180 cm and I weigh 83 kg. I am a father of three children. My problem is premature ejaculation. When I am having sexual intercourse, always the first round is very fast. It is just one to one and a half minutes and sometimes less than that. The... Read Full »
Query: Hello doctor, I have a stiffness of neck and pain which continues to the back further. This often happens when a stressful situation arises, which also raises my BP. Worries related to health and other life concerns keep bothering me. Please suggest. Read Full »
Query: Hello doctor, I am a 72-year-old male with a height of 5 feet 6 inches and a weight of 78 kg. I have been on Eltroxin 100 mcg and Amloz 5 mg for two years for hypothyroidism. I am feeling fatigued and have an intense appetite. I have lost fertility for the last one year. My ESR value is 41. I also ... Read Full »
Ask your health query to a doctor online?Ask an Urologist Now